# SDR UIEA2025011600072

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Orifice
- Condition: Obstructed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CARGO SMOKE DET AIR SAMPLING INTAKE ORIFICES BLOCKED AND DIRTY.( FWD CARGO COMPARTMENT CARGO SMOKE DET AIR SAMPLING INTAKE ORIFICES WERE CLEANED IAW AMM 26-05-03-202-001 REV 143. NO FURTHER DEFECTS NOTED )
